| Model Number |
24700 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon detached from the guidewire.An 8.0mm x 40mm x 35cm sterling balloon catheter was selected for use.During the procedure, the balloon detached from the guidewire.
Additional Manufacturer Narrative
B3: date of event estimated using first day of aware month.Good faith effort attempts were made to try and retrieve additional details regarding the reported event and patient outcome, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.